# SDR CALA0300323

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 16,050 hours, 5,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUELING TRUCK STRUCK THE AIRCRAFT ON THE FUSELAGE SKIN BETWEEN STA 1040 AND 1088 AND BETWEEN STRINGERS 18R AND 20R.  THE DAMAGE INCLUDED PUNCTURED AND DENTED SKIN, SEVERED STRINGERS, A TWISTED STRINGER, DENTED SHEAR TIES, AND A DENTED FRAME.  THE DAMAGED AREAS WERE REPAIRED IAW ECRA 5330-03258.  A DIP WAS ISSUED TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-03258 WITHIN 24 MONTHS.
